# SDR SIMA20120705003

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 31,362 hours, 28,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4219 THE FLIGHT ATTEDANT REPORTED THE PASSENGER ENTRY DOOR WAS DIFFICULT TO OPEN/CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN PASSENGER DOOR ROLLERS IAW EMB 145 AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  ALSO REMOVED SECURITY TAPE FROM INSIDE DOOR SEAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
